MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Anaesthesiologie und Reanimation · 1996

[Benzodiazepines in geriatrics--a case report on prolonged action].

Dressler C, Franke K P, Herzig M, Nagel U

Клинический случайАннотация на английскомСтатьяПеревод в очереди

Аннотация

Due to the age-dependent changes of pharmacodynamic and pharmcokinetic, the frequency of undesirable side-effects of benzodiazepines is higher in geriatric patients. An increased sensitivity to benzodiazepines and their metabolites can induce extremely prolonged duration of action leading to unconsciousness and respiratory insufficiency. Because of an assumed postoperative "psychosyndrome", a 72-year-old patient was treated with high doses of diazepam combined with single doses of tramal, clonidin and ranitidin. This treatment was followed by the development of respiratory insufficiency requiring intensive care with intubation for 8 days including assisted ventilation for 2 days. The serum concentrations of diazepam and its metabolites lay within the therapeutic range until the 7th day after the end of application. Therefore, the authors conclude that when using benzodiazepines in geriatric patients, the physiological peculiarities of this age group and possible interactions with other drugs leading to an increase in potency must be carefully considered.

Для цитирования: Dressler C, Franke K P, Herzig M, Nagel U. [Benzodiazepines in geriatrics--a case report on prolonged action].. Anaesthesiologie und Reanimation. 1996.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.